# SDR F3LA200400118

- Difficulty date: December 10, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N307FL
- Make and model: Boeing 737-36Q
- Aircraft serial: 28760
- Aircraft time: 22,839 hours, 11,089 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Rt Aileron
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED ON SHORT FINAL APPROACH, FULLY CONFIGURED AILERON ROLL FELT TO BIND.  ALL OTHER PHASES OF FLIGHT NORMAL.  ADJUSTED LT AND RT AILERON BOS CABLES TO BRING LT AILERON WITHIN LIMITS.
